# SDR A6WA201309074026

- Difficulty date: September 7, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 32,830 hours, 30,369 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION,  A BURNING SMOKEY ODOR.  ODOR WORSE WITH POWER CHANGES.  PERFORMED ENGINE RUN AND RAN THRU DIFFERENT POWER LEVELS,  PERFORMED OPS CHECK OF ACFT SYS IAW AMM 21-51-00.  ALSO PERFORMED PACK BURN IAW SUPP 09-037A. OPS CHECKED GOOD.  COULD NOT DUPLICATE.
